# SDR CALA2024120601428

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 48,405 hours, 28,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU EXT LOAD EMER L FAULT. 33-51-38.  TS REF 33-51-00-810-808-A. FOUND LH AFT OVERWING LIGHT INOP.  REPLACED LAMPS. OPS CHECK GOOD.  EMERGENCY LIGHT TEST PASS.  REF AMM SUBTASK 33-51-15-420-050-A.
